i am a guy of 27 years. i have been experiencing temporal muscle athrophy for some time now. .it gets worse whenever i take in alcohol. recently i have stop taking alcohol but indentation of the temporal muscle is still visible.i used to drink heavily without eating. because of this, i have even loss weight. please is it reversible? and what are the treatments for it. thank you and hope to hearing from you .
These people can't help you!! Nurses and even my own doctor couldn't help me!! I don't know whether I am shocked or disgusted at the level of ignorance concerning this topic!! Obama even has it and I had to educate health care physicians on what it was and looked like..Pathetic!!!!
Try a Multi Vitamin, more protein, calories, and carbs. Good fats not bad.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.